# SDR MASA200700406

- Difficulty date: July 10, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 10,008 hours, 7,849 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 00815
- Condition: Odor
- Part time: 8,705 hours, 6,768 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2675 CLT - EXPERIENCED A ELECTRICAL ODOR FROM THE RECIRC FAN.  MX REMOVED AND REPLACED NR 1 FAN AND FILTER.
